# SDR FDEA201801280265

- Difficulty date: January 28, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB292316
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE FORMER AT XOS 734, FOUND CRACKED.   THE  FORMER WAS REMOVED IAW SRM 51-31-01-0G. A NEW FORMER WAS FABRICATED IAW DWG ARB2923, REV D, AND INSTALLED IAW SRM 51-31-01-0G. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
